# SDR FDEA201704211300

- Difficulty date: April 21, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 6,496 hours, 2,517 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: BACC45FT1624S
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMBING THROUGH APPROXIMATE 2000 FT EICAS MESSAGE "FWD CARGO DOOR" DECLARED EMERGENCY. ACCOMPLISH QRH. RETURNED TO KEWR LANDED UNEVENTFULLY.  REPLACED D6266J ON CARGO DOOR AND REPLACED D6266P REF WDM 52-71-13 PG 1 SHEET 2, REMOVED PSEU REF AMM 32-08-04-4. RECHECKED SENSORS S214, S215, S893 PER AMM 52-71-00-5 STEP E. ALL READINGS ARE WITHIN LIMITS PER AMM. REINSTALLED PSEU REF AMM 32-09-04-4. OPS CHECKS GOOD.
